Fundamental Solutions of Kohn Sub-Laplacians on Anisotropic Heisenberg Groups and H-type Groups
Artikel i vetenskaplig tidskrift, 2011

We prove that the fundamental solutions of Kohn sub-Laplacians Delta+i alpha partial derivative(t) on the anisotropic Heisenberg groups are tempered distributions and have meromorphic continuation in alpha with simple poles. We compute the residues and find the partial fundamental solutions at the poles. We also find formulas for the fundamental solutions for some matrix-valued Kohn type sub-Laplacians on H-type groups.

hermite

subelliptic operators

Författare

Y. Y. Jin

Zhejiang University of Technology

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Canadian Mathematical Bulletin

0008-4395 (ISSN) 1496-4287 (eISSN)

Vol. 54 1 126-140

Ämneskategorier

Matematik

DOI

10.4153/cmb-2010-086-1